# SDR UHLA2013043000129

- Difficulty date: April 30, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 20,943 hours, 13,563 cycles
- System (JASC): 5240 · Service Doors
- Part: Arming Lever
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1R DOOR DISARM INDICATOR ONLY SHOWS HALFWAY.  ADJUSTED R1 DOOR ARM/DISARM ADJ/TEST CHECKS GOOD IAW AMM 52-12-52.
